Accessibility navigation


Structure and evolution of singular vectors in the Eady model

Frame, T. H. A., Nichols, N. K. and Thorpe, A. J. (2005) Structure and evolution of singular vectors in the Eady model. International Journal For Numerical Methods In Fluids, 47 (8-9). pp. 1003-1009.

Full text not archived in this repository.


Item Type:Article
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:4927

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation